VOLUME 13 2008 NUMBERS 3–4

Scattered Subword Complexity of Non-Primitive Words
Szilárd Zsolt Fazekas, Benedek Nagy
Pages 233–247

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Szil{\'{a}}rd Zsolt Fazekas and Benedek Nagy},
  title   = {Scattered Subword Complexity of Non-Primitive Words},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {13},
  number  = {3--4},
  pages   = {233--247},
  year    = {2008},
  url     = {https://doi.org/10.25596/jalc-2008-233},
  doi     = {10.25596/jalc-2008-233}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: scattered, subword, complexity, primitive, inference
DOI: 10.25596/jalc-2008-233